# SDR ASOA2014091211213

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 16,683 hours, 11,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD DOOR SEAL RETAINER RIPPED AT LOWER FWD CORNER.  COMPLIED WITH EC/TC REO 690-52-35-013.  MAJOR REPAIR IAW GMM 5-3.
